# SDR 2002UALA00157

- Difficulty date: January 28, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 28,739 hours, 21,504 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 188, WL 209 LEFT HAND SIDE FRAME IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED FRAME REPAIR.
